一类三阶非线性常微分方程零解的稳定性  被引量:1

The Stability of the Trivial Solution of a Class of Third Order Nonlinear Ordinary Differential Equations

在线阅读下载全文

作  者:陈爱利[1] 王广瓦[1] 

机构地区:[1]徐州师范大学数学系,江苏徐州221116

出  处:《徐州师范大学学报(自然科学版)》2006年第1期23-26,共4页Journal of Xuzhou Normal University(Natural Science Edition)

基  金:徐州师范大学自然科学基金资助项目(04XLB03)

摘  要:用微分矩法研究了一类三阶非线性常微分方程零解的稳定性,并获得了一类三阶非线性驻定系统零解全局渐近稳定的充分条件.In this paper,the stability of the trivial solution is studied for a class of third order nonlinear non-autonomous ordinary differential equations by means of differential matrix,and the sufficient conditions of the global asymptotic stability of the trivial sloution are obtained for a class of third order nonlinear autonomous system.

关 键 词:微分矩法 非驻定常微分方程 稳定性 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象